MAUDE Adverse Event Report: ABBOTT MEDICAL 8-CHANNEL ADAPTER, MDT, 10CM; SCS EXTENSION

ABBOTT MEDICAL 8-CHANNEL ADAPTER, MDT, 10CM; SCS EXTENSION
Model Number 2311
Medical Device Problem Codes Fracture (1260); High impedance (1291); Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 09/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of the event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.  based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2021-17318.It was reported the patient lost therapy in the right leg.A break in the wire was noted at the extensions.Reprogramming allowed the patient to capture some coverage to the right leg.Next steps are being determined.

Brand Name
8-CHANNEL ADAPTER, MDT, 10CM
Common Device Name
SCS EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key12554404
Report Number1627487-2021-17317
Device Sequence Number4584185
Product Code LGW
UDI-Device Identifier05415067016119
UDI-Public05415067016119
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/03/2019
Device Model Number2311
Device Catalogue Number2311
Device Lot Number6082370
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2021
Initial Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL # 2311 - EXTENSION
Patient Age44 YR
Patient Weight84